On homomorphic images and the free distributive lattice extension of a distributive nearlattice

Sergio A. Celani,

Ismael Calomino

Abstrakt

In this paper we will introduce N-Vietoris families and prove that homomorphic images of distributive nearlattices are dually characterized by N-Vietoris families. We also show a topological approach of the existence of the free distributive lattice extension of a distributive nearlattice.

Słowa kluczowe: Distributive nearlattice, prime ideal, homomorphic image
References

[1] J. C. Abbott, Semi-boolean algebra, Mat. Vestnik 4 (1967), 177–198.

[2] J. Arau´jo and M. Kinyon, Independent axiom systems for nearlattices, Czechoslovak Mathematical Journal 61 (2011), 975–992.

[3] G. Bezhanishvili and R. Jansana, Priestley style duality for distributive meetsemilattices, Studia Logica 98 (2011), 83–122.

[4] G. Bezhanishvili and R. Jansana, Generalized Priestley quasi-orders, Order 28 (2011), 201–220.

[5] I. Calomino and S. Celani, A note on annihilators in distributive nearlattices, Miskolc Mathematical Notes 16 (2015), 65–78.

[6] S. Celani, Topological representation of distributive semilattices, Scientiae Math. Japonicae 8 (2003), 41–51.

[7] S. Celani and I. Calomino, Some remarks on distributive semilattices, Comment. Math. Univ. Carolin. 54 (2013), 407–428.

[8] S. Celani and I. Calomino, Stone style duality for distributive nearlattices, Algebra Universalis 71 (2014), 127–153.

[9] I. Chajda, R. Halaˇs, and J. Ku¨hr, Semilattice Structures, Research and Exposition in Mathematics, Heldermann Verlag 2007.

[10] I. Chajda and M. Kolaˇr´ık, Ideals, congruences and annihilators on nearlattices, Acta Univ. Palacki. Olomuc., Fac. rer. nat., Math 46 (2007), 25–33. 

[11] I. Chajda and M. Kolaˇr´ık, Nearlattices, Discrete Math. 308 (2008), 4906–4913. 

[12] W. Cornish and R. Hickman, Weakly distributive semilattices, Acta Math. Acad. Sci. Hungar. 32 (1978), 5–16. 

[13] R. Halaˇs, Subdirectly irreducible distributive nearlattices, Miskolc Mathematical Notes 7 (2006), 141–146. 

[14] R. Hickman, Join algebras, Communications in Algebra 8 (1980), 1653–1685. 

[15] P. Johnstone, Stone spaces, Cambridge University Press, 1982. [16] M. Stone, Topological representation of distributive lattices and Brouwerian logics, Casopis pest. mat. fys. 67 (1937), 1–25.